MAUDE Adverse Event Report: ADVANCED MEDICAL SOLUTIONS LTD LIQUIBAND EXCEED; TOPICAL SKIN ADHESIVE

ADVANCED MEDICAL SOLUTIONS LTD LIQUIBAND EXCEED; TOPICAL SKIN ADHESIVE
Model Number 72014002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown if device caused or contributed to a serious injury.There is a small percentage of the population with a natural sensitivity to cyanoacrylate adhesive.This is indicated in the instructions for use (ifu).
 
Event or Problem Description
Occurrence of redness 2 to 3 week after the glue application, after mammary surgery.No further details at this time.

Brand Name
LIQUIBAND EXCEED
Common Device Name
TOPICAL SKIN ADHESIVE
Manufacturer (Section D)
ADVANCED MEDICAL SOLUTIONS LTD
western wood way
langage science park
plymouth, PL7 5 BG
UK  PL7 5BG
Manufacturer (Section G)
ADVANCED MEDICAL SOLUTIONS LTD
western wood way
langage science park
plymouth, PL7 5 BG
UK   PL7 5BG
Manufacturer Contact
rebecca worthington
western wood way
langage science park
plymouth, PL7 5-BG
UK   PL7 5BG
MDR Report Key14111434
Report Number9617175-2022-00015
Device Sequence Number17465192
Product Code MPN
UDI-Device Identifier10884521543430
UDI-Public10884521543430
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72014002
Device Catalogue NumberLX6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale